# SDR USAA2012100900005

- Difficulty date: October 5, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 49,067 hours, 20,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1147
- Condition: Low Pressure
- Location: L1 Door
- Part time: 34,349 hours, 14,659 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CYLINDER NEEDS CHARGING.  SERVICED L1 DOOR CYLINDER PER AMM 52-10-00.
